Research

Items by Matthies, Dr Karsten

Up a level
Export as [feed] RSS 1.0 [feed] Atom [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: 2014 | 2013 | 2012 | 2010 | 2009 | 2008 | 2007 | 2006 | 2005 | 2003 | 2002 | 2001 | 1999
Number of items: 21.

2014

Boden, A. and Matthies, K., 2014. Forthcoming. Existence and Homogenisation of Travelling Waves Bifurcating from Resonances of Reaction-Diffusion Equations in Periodic Media. Journal of Dynamics and Differential Equations

2013

Das, A., Acharya, A., Zimmer, J. and Matthies, K., 2013. Can equations of equilibrium predict all physical equilibria? A case study from Field Dislocation Mechanics. Mathematics and Mechanics of Solids, 18 (8), pp. 803-822.

Herrmann, M., Matthies, K., Schwetlick, H. and Zimmer, J., 2013. Subsonic phase transition waves in bistable lattice models with small spinodal region. SIAM Journal on Mathematical Analysis (SIMA), 45 (5), pp. 2625-2645.

2012

Matthies, K. and Theil, F., 2012. A semigroup approach to the justification of kinetic theory. SIAM Journal on Mathematical Analysis (SIMA), 44 (6), 4345–4379.

2010

Acharya, A., Matthies, K. and Zimmer, J., 2010. Travelling wave solutions for a quasilinear model of field dislocation mechanics. Journal of the Mechanics and Physics of Solids, 58 (12), pp. 2043-2053.

Matthies, K. and Theil, F., 2010. Validity and failure of the Boltzmann approximation of kinetic annihilation. Journal of Nonlinear Science, 20 (1), pp. 1-46.

2009

Pfrang, C. and Matthies, K., 2009. Small planar travelling waves in two-dimensional networks of coupled oscillators. Dynamical Systems: An International Journal, 24 (2), pp. 157-170.

2008

Matthies, K. and Theil, F., 2008. Validity and and non-validity of propagation of chaos. In: Mörter, P., Moser, R., Penrose, M., Schwetlick, H. and Zimmer, J., eds. Analysis and Stochastics of Growth Processes and Interface Models. Oxford, pp. 101-119.

Matthies, K., 2008. Exponential averaging under rapid quasiperiodic forcing. Advances in Differential Equations, 13 (5-6), pp. 427-456.

2007

Kamotski, V., Matthies, K. and Smyshlyaev, V. P., 2007. Exponential homogenization of linear second order elliptic PDEs with periodic coefficients. SIAM Journal on Mathematical Analysis (SIMA), 38 (5), pp. 1565-1587.

Matthies, K., Schneider, G. and Uecker, H., 2007. Exponential averaging for traveling wave solutions in rapidly varying periodic media. Mathematische Nachrichten, 280 (4), pp. 408-422.

2006

Matthies, K. and Wayne, C. E., 2006. Wave pinning in strips. Proceedings of the Royal Society of Edinburgh Section A - Mathematics, 136 (5), pp. 971-995.

Matthies, K., 2006. Exponential estimates in averaging and homogenisation. In: Analysis, modeling and simulation of multiscale problems. Berlin: Springer, 1--19.

2005

Matthies, K., 2005. Homogenisation of exponential order for elliptic systems in infinite cylinders. Asymptotic Analysis, 43 (3), pp. 205-232.

2003

Matthies, K., 2003. Backward error analysis of a full discretization scheme for a class of semilinear parabolic partial differential equations. Nonlinear Analysis: Theory Methods & Applications, 52 (3), pp. 805-826.

Friesecke, G. and Matthies, K., 2003. Geometric solitary waves in a 2D mass-spring lattice. Discrete and Continuous Dynamical Systems - Series B, 3 (1), pp. 105-144.

Matthies, K. and Scheel, A., 2003. Exponential averaging for Hamiltonian evolution equations. Transactions of the American Mathematical Society, 355 (2), pp. 747-773.

Matthies, K., 2003. Exponentially small splitting of homoclinic orbits of parabolic differential equations under periodic forcing. Discrete and Continuous Dynamical Systems, 9 (3), pp. 585-602.

2002

Friesecke, G. and Matthies, K., 2002. Atomic-scale localization of high-energy solitary waves on lattices. Physica D: Nonlinear Phenomena, 171 (4), pp. 211-220.

2001

Matthies, K., 2001. Time-averaging under fast periodic forcing of parabolic partial differential equations: exponential estimates. Journal of Differential Equations, 174 (1), pp. 133-180.

1999

Matthies, K., 1999. A Subshift of Finite Type in the Takens-Bogdanov Bifurcation with D 3 Symmetry. Documenta Mathematica, 4, pp. 463-485.

This list was generated on Thu Sep 18 00:41:21 2014 IST.